U.S. doctors online nowAsk doctors free
OR
A 60-year-old female asked:

Headache, vomiting over 3 weeks, seen in emerg rm, sent home, pcp says nothing to do. low bp treated with four bp meds, what to do now?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 45 years experience
2 issues: You have 2 issues - not sure why you have 3 weeks of headache and vomiting but you surely need to reduce or stop (at least temporarily) some of your BP med until your acute illness has subsided. The low BP may be exacerbating your illness. Please talk this over with your pcp - don't make changes on your own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.